Skip to Main content Skip to Navigation
Journal articles

Towards error bounds of the failure probability of elastic structures using reduced basis models

Complete list of metadata

https://hal-mines-paristech.archives-ouvertes.fr/hal-01633909
Contributor : Bibliothèque Umr7633 <>
Submitted on : Thursday, December 13, 2018 - 12:15:20 PM
Last modification on : Thursday, April 22, 2021 - 10:40:01 AM
Long-term archiving on: : Thursday, March 14, 2019 - 2:03:03 PM

File

2017-IJNME-Gallimard_et_al-tow...
Files produced by the author(s)

Identifiers

Citation

L. Gallimard, Éric Florentin, David Ryckelynck. Towards error bounds of the failure probability of elastic structures using reduced basis models. International Journal for Numerical Methods in Engineering, Wiley, 2017, 112 (9), pp.1216-1234. ⟨10.1002/nme.5554⟩. ⟨hal-01633909⟩

Share

Metrics

Record views

313

Files downloads

379